Cross Reference Down

Goto, K and Kano, T (1985). Uniform distribution of some special sequences. Proc. Japan Acad. Ser. A Math. Sci. 61(3), 83-86.

This work cites the following items of the Benford Online Bibliography:


Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), 337-352. ISSN/ISBN:0020-3157. View Complete Reference Online information Works that this work references Works that reference this work